# SDR SWAA2021122844131

- Difficulty date: November 15, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737
- Aircraft serial: 32458
- Aircraft time: 45,975 hours, 27,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO AFT BULKHEAD R/H TRANSITION ANGLE BRACKET ON RIB 500D AT S-18R UNSECURED ; / [01] INSTALLED ANGLE BRACKET IAW SRM 51-40-02.; [02] C/W
